Free Delivery on orders over €45/£40                                                                                      Sign up to stay connected                             

Excedrin 20'S

€8.50

Code 5054563907981


Add to Basket
Product Information

Fast acting formula with powerful triple action used for the acute treatment of headache, and migraine attacks with or without aura.

How To Use

Adults 18 years and over - 1 or 2 tablets every 4-6 hours as needed.

Do not take more than 6 tablets in 24 hours or for longer than 4 days.

Not to be given to children under 18 years.

Contains paracetamol, do not use other paracetamol containing products alongside this.

Active Ingredients

Each tablet contains aspirin 250mg, paracetamol 250mg, caffeine 65mg

Delivery Info

We deliver to all counties in Ireland, Northern Ireland, and mainland United Kingdom (with exceptions) - offering FREE delivery on all orders over €40 / £35. We are also pleased to offer FREE Click & Collect service in our Monaghan store.

View full Delivery & Collection information

Returns Policy

If you wish to return a product you have purchased from our website, please make sure we receive your returned items, within 14 days from the day you receive them, to be refunded in full via the original payment method.

Please read our full Returns Policy

Click to view complete product details
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty